# SDR CALA0000849

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN AFT CARGO DOOR PAN AT FORWARD DOOR CAM AREA.  THE OLD DOUBLER WAS REMOVED AND A NEW DOOR PAN DOUBLER WAS INSTALLED IAW SRM 51-30-2, 52-05, FIGURE 26A, 51-10-4, 51-10-3.
